A simple estimator for the distribution of random coefficients
Year of publication: |
2011
|
---|---|
Authors: | Fox, Jeremy T. ; Kim, Kyoo Il ; Ryan, Stephen ; Bajari, Patrick L. |
Published in: |
Quantitative economics : QE ; journal of the Econometric Society. - New York, NY : Soc., ISSN 1759-7323, ZDB-ID 2530322-3. - Vol. 2.2011, 3, p. 381-418
|
Subject: | Schätztheorie | Estimation theory | Zustandsraummodell | State space model |
-
Ihle, Rico, (2011)
-
Sequential Monte Carlo sampling for state space models
Wüthrich, Mario V., (2017)
-
Semiparametric estimation of the canonical permanent‐transitory model of earnings dynamics
Hu, Yingyao, (2019)
- More ...
-
A Simple Nonparametric Estimator for the Distribution of Random Coefficients
Bajari, Patrick L., (2010)
-
The Random Coefficients Logit Model is Identified
Bajari, Patrick L., (2009)
-
The random coefficients logit model is identified
Fox, Jeremy T., (2012)
- More ...